# SDR CALA2022101802850

- Difficulty date: October 18, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 97,564 hours, 18,035 cycles
- Engine: Pwa PW4077
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Part number: NA
- Condition: Inoperative
- Location: Engine 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED T-O AT 60 KTS. #1 ENG SLOW TO SPOOL PER CREW...TOMC MO REF LOG 9736662 SEE FOR DETAILS. REPLACED 4.95 SENSE LINE ACCOMPLISHED TEST NO 4 AND TEST NO 9 OPERATIONS NORMAL NO MESSAGES . PER LP 9736662 : REPLACED 4.95 SENSE LINE ACCOMPLISHED TEST NO 4 AND TEST NO 9 OPERATIONS NORMAL NO MESSAGES.
